Women's Health Community
i am soo lost!
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

i am soo lost!

I am getting so frustrated!
I finally started my "period" on the 21st(21days after my last provera pill) and I was to start my first clomid on the 5th day
My Dr only gave me 25mg clomid.
So Sunday the 25 I started my first pill. Today I am on pill #4
However I am still on my period.....ahhhhhh.
My last period was in April and it lasted about 2 1/2 weeks.
What if I bleed like that this month?
Can we still ovulate if we are on our period?
I should ovulate between Tuesday and Thursday of next week.
Will clomid still work if im still bleeding or will this delay the ovulation?
I am feeling really frustrated.....

AT
Related Discussions
5 Comments Post a Comment
Blank
Avatar_n_tn
im not sure exactly but i dont think you ovulate on your period. my understanding is you ovulate about 2 weeks after your period. maybe someone else knows better though- sorry  :)
Blank
Avatar_n_tn
I don't know much about clomid, but I don't think you will O while still on your period.  What did your DR say about you bleeding so much?  I would think h/she told you to start taking clomid on CD 5 b/c they assumed AF would be over or ending around then.  Sorry I couldn't be of more help.
Blank
Avatar_n_tn
I am taking Clomid also and I was still bleeding through most of it.  Clomid does make you ovulate a little later so it might be anywhere from 7-15 days after your last period, everyone is different.
Good luck
Blank
Avatar_n_tn
I took provera to jump-start af and then took clomid 50mg daily from cd 2-6...I was usually still bleeding on the 4th day (cd 5)of taking my clomid (It took me 3 rounds of clomid before I got my BFP). Usually cd 5&6 (5th day of clomid and 1 day after), I would have light bleeing and spotting. As far as I know it is normal. I usually ovulated 10 days after my last clomid pill. On one website that I went to it says that ovualtion after taking clomid is usually 10-14 days AFTER your last pill. Here is the website, you might find it useful

http://www.tryingtoconceive.com/clomid.htm

Take Care
Baby Dust!!
Blank
Avatar_m_tn
How to fight the stress that infertility causes.Month after month from where to get the strength to face this situation......Why God??
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Women's Health Answerers
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
arlandonbloom
CO
9090222_tn?1401649595
Blank
Madpi
Avatar_f_tn
Blank
LaChaparrita89